Statistics

College of Sciences

Works Published in 1985

copy embed code
Copy Embed Code Experiment

You can embed this resource into your own website. To do so, either use the code generated by us, or use the link and tweak the rest to your preferences. Copy the respective code or link below.

Displaying all 3 works

Sorted by most recent date added to the index first, which may not be the same as publication date order.

1985 journal article

Gene conversion models

Journal of Theoretical Biology, 116(1), 1.

By: B. Weir, T. Ohta & H. Tachida

Source: NC State University Libraries
Added: August 6, 2018

1985 journal article

Joint frequencies of alleles determined by separate formulations for the mating and mutation systems

Genetics, 111(4), 963.

Source: NC State University Libraries
Added: August 6, 2018

1985 journal article

A converse to Scheffe's theorem

Annals of Statistics, 13(1), 423–427.

By: D. Boos

Source: NC State University Libraries
Added: August 6, 2018